Department of Mathmatics,BBDNIIT Lucknow.
Department of Mathematics
Babu Banarasi Das Northern India Institute of Technology, Lucknow
Sunday, 15 Sep 2019
ABOUT US FACULTY COURSES RESEARCH NEWS LETTER SEMINAR / EVENTS STUDENTS LINK
 
 
Recent Publications


Dr. Amresh Kumar

Publications :- National & International

1. Kumar, Amresh:

A note on equivalent systems characterizing abelian groups; The Aligarh Bull. of Math's. Vol. 18 (1999) pp. 15-23.

2. Kumar, Amresh :

Postulates for a field in terms of inverse operations; The Aligarh Bull. of Maths. Vol. 19 (2000) pp. 27-32.

3. Kumar, Amresh:

A note on commutative groups; The Aligarh Bull. of Maths. Vol. 19 (2000) pp. 61-68.

4. Kumar, Amresh & Mishra, Anju:

On some equivalent single equational axioms for abelian groups and Boolean groups; Ranchi University Mathematical Jour. Vol. 31 (2000) pp. 19-28.

5. Agrawal, R.C & Kumar, Amresh:

A note on subtractive groupoids; Jour. of the Indian Math. Soc. Vol. 68, Nos. 1-4 (2001) pp. 81-89.

6. Agrawal, R.C. & Kumar, Amresh:

On characterization of subtractive abelian loops; The Mathematics Student Vol. 70, Nos.1-4 (2001), pp. 209-213.

CONFERENCE/SEMINAR OR WORKSHOP ATTENDED: 08 Conferences.

A note on commutative groups. Presented in Golden Jubilee International Conference on Mathematics held at Lucknow.

A note on abelian groups. Presented in the Conference on Mathematics-2000 held at Lucknow.

Postulates for a field in terms of inverse operations. Presented in the Conference on Mathematics-2001 held at Lucknow.

A note on subtractive groupoids. Presented in 67th Annual Conference of Indian Mathematical Society held at Aligarh.

Postulates for abelian groups in terms of two operations. Presented in the Conference on Mathematics 2003 held at Lucknow.

On characterization of abelian groups. Presented in 69th Annual Conference of Indian Mathematical Society held at Lucknow.

Participated in the 89th Session Indian Science Congress- 2002, held at Lucknow.

Participated in the Conference on Mathematics 2002 held at Lucknow.

 
Dr. Manoj Kumar Misra

A class of p-valent Meromorphic Close-to-Convex functions, International Journal of Math. Sci. & Engg., Appls. ( IJMSEA) Vol. 3 No. III (2009), pp. 109-120.

Subordinations for Some Classes of p-valent Meromorphic Functions, International Mathematical Forum, 5 (2010),No. 1515-1525.

 
Dr. Navneet Kumar Singh

Steady of Blood Viscosity variation through Vingham Flow Model. Acta ciencia Indica, Vol XXXII, M, 2006 .

Theoretical study of Blood Flow through circular channel. Acta ciencia Indica, Vol XXXIV, M, 2007.

 
Mr. Purushottam Srivastava

Polynomial of Interpolation using Newton’s Divided and Lagrange’s Formula, Chemical, Biological and Mathematical Science of Journal, 2012.

Comparison of Newton and Lagrange’s Formula, Journal of Experimental Science, 2012.

 
Mr. Dewki Nandan Tiwari

An Analytical Study of Strong Non- Linear Shock Wave in a Gas Particle – Mixture” in Asian Journal of Mathematics & Applications, Volume 2014 pp 1 – 9.

 
 
 
Copyright © Department of Mathmatics BBDNIIT, Lucknow.